# SDR WX0A2016090273184

- Difficulty date: September 1, 2016
- Submitted: September 2, 2016
- Operation: Air carrier
- Aircraft: N412NV
- Make and model: Doug MD-88
- Aircraft serial: 49759
- Aircraft time: 52,414 hours, 26,164 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Radio
- Part number: 6226831002
- Part serial: 1508
- Condition: Failed
- Location: Vhf Comm
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING FREQUENCY SWITCHING NR 1 VHF RADIO STARTED POURING OUT SMOKE.  R & R NR 1 VHF IAW AMM 23-20-02.  OPS CHECK WAS GOOD.
